# SDR SWIA200312222

- Difficulty date: July 31, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 10,641 hours, 9,752 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 532
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 8,275 hours, 6,658 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 HSTCU DISENGAGED DURING FLIGHT, UNABLE TO RE-ENGAGE.  MACH TRIM FAILURE INFLIGHT DESCENDING FROM 11000 MSL AND SLOWING FROM 280 KIAS, ABLE TO RE-ENGAGE VIA QRH.  REMOVED & REPLACED HSTA IAW MM 27-42-01.  REMOVED & REPLACED MCU IAW 27-42-05.  OPS CHECKS GOOD IAW 27-41-00.  P/N OFF/ON 7062-3, S/N OFF 606, S/N ON 734.
